# SDR USAA2011033191286

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 43,591 hours, 18,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: D3359160000064
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 590 - BOI-PHX - EMERGENCY LIGHTS - OVERHEAD EMERGENCY EXIT SIGN BETWEEN OVERWING EXITS ROW 9 & 10 HAS 4 BULBS NOT ILLUMINATING.  REMOVED AND REPLACED THE EXIT SIGN UNIT.  OPERATIONAL CHECK WAS GOOD.
